# SDR ASAA2020012861986

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 26,828 hours, 8,656 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: False Indication
- Location: Weather
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADAR IN AUTO SHOWING PHANTOM RETURNS AT 80NM RANGE.  NO WEATHER IN THE AREA.  GROUNDED - YES. WXR SYS OPS TESTED NORMAL IAW AMM 34-43-00-710-802-001,  CDS BITE NORMAL WITHOUT FAULTS MESSAGE IAW IAW FIM 31-62 TASK 801. UNABLE TO DUPLICATE DEFECT.
